# SDR CA030421004

- Difficulty date: January 31, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Make and model: Bell 204-B
- Aircraft time: 16,756 hours
- Engine: Lyc T5311B
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Longeron
- Part number: 204032806079A
- Condition: Cracked
- Location: Tail Boom
- Part time: 17,138 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPPER LT ATTACH LONGERON CRACKED AFT OF HOT BONDED DOUBLER.  CRACK APPEARS TO HAVE STARTED AT A RIVET HOLE. THE CRACK WAS DISCOVERED DURING A ENGINE REMOVAL WHERE THE AFT ENGINE COWL WAS REMOVED EXPOSING THE LONGERON.  THE CRACK MEASURES APPROX 3 INCHES IN LENGTH. THE CRACK WAS ORIENTED IN A LATERAL PLANE TO THE LENGTH OF THE PART.
